# SDR HEEA955983

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SEGMENTS REMAIN ILLUMINATED AT ALL TIMES, ON STANDBY SIDE.
